# SDR ASOA2014042410388

- Difficulty date: April 16, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,807 hours, 10,338 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTING FADED, HAS NO PROPERTIES, FROM LT BS 357-409.  R & R TRACK LIGHTING IAW AMM 33-51-01-400-801.
